# SDR I5PA2021050475701

- Difficulty date: May 4, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 61,817 hours, 33,089 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Motor
- Part number: 20224784
- Part serial: 5325
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN AUTO 1 STATUS MESSAGE DISPLAYED IN FLIGHT. ISSUE WAS ISOALTED TO A FAULTY AC MOTOR. UNIT WAS REPLACED AND CONFIRMED OPERATIONAL.
